I stopped taking darvocet N100 right away when I read in the paper is was dangerous. I had been taking this drug for 7 years because of back and leg pain. I am now experiencing panic attacks and anxiety and wonder is this withdrawal. I took 1 a day.
It sounds like you are in withdrawal, yet if panic attacks are all you are experiencing consider yourself lucky indeed. Call your doc and ask for a benzodiazapine like Ativan, Xanax or Valium. If taken for a short while these meds can alleviate the anxiety you are having. They are addictive, so do take care.
Wishing you all the best,
Hi lizzie: I can remember the FDA trying to get "Darvon" etc. off the shelves as early as the 1950's. Chrissy & Sweety have always got the best in info for anyone.Pay attention to 'em, nobody else does... "just kidding"... "just kidding"... It's gettin' late , i'd better get ta' bed 'for I get in trouble "LOL"!
If you feel bad, in any way, call a Lawyer also. There are lawsuits going all over , against Darvon or Darvocet. "Nighty nite"! Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 2 answers
Posted 9 Mar 2010 • 2 answers
Anxiety - I stopped taking lexipro/welbutran 5 days ago cold turkey after being on them for 5 years?
Posted 15 Sep 2010 • 2 answers
Posted 31 May 2011 • 6 answers
Posted 11 Dec 2014 • 9 answers